# SDR CA991112032

- Difficulty date: July 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 2822 · Fuel Boost Pump
- Part: Terminal Block
- Part number: 85198
- Condition: Failed
- Location: Boost Pump
- Component: Adel, 85816
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) NR 1 AFT BOOST PUMP WAS REPORTED AS INOPERABLE.  ON INSPECTION OF THE CANISTER TYPE PUMP, THE TERMINAL BLOCK ON THE PUMP WAS FOUND SEVERELY BURNT AND MELTED AT THE PLUS TERMINAL.  ABOUT ONE-HALF INCH OF THE A/C POWER WIRE INSULATION HAD ALSO BURNT OFF.  TB WAS REPLACED, DRAW TO THE PUMP CHECKED, AND AIRCRAFT RETURNED TO SERVICE.
